# SDR CA070301002

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,016 hours
- Engine: Ge CF343A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH MAIN LANDING GEAR FITTING FOUND CRACKED ON NDT INSPECTION IAW ADCF-1999-32R3. MAIN LANDING GEAR WILL BE REPLACED. LT P/N 5321103  S/N PO-422V5Q, RT P/N 3521104  S/N PO-BBBB10. (TC NR 20070301002)
